# SDR 249TR0035

- Difficulty date: August 15, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,960 hours, 27,227 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 734SUE23
- Condition: Inoperative
- Location: Autothrottles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES BECAME INOP WHILE EN ROUTE.  REPLACED AUTO THROTTLE COMPUTER PER MM 22-31-101 AND OPS CHECKED PER 22-31-01.
